# SDR 2007UALA00567

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 30,133 hours, 3,744 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L EMERGENCY EXIT SLIDE COMING UNPACKED.   REPLACED SLIDE.  OK FOR SERVICE.  SLIDE PROBLEM ROOT CAUSE;  SUSPECT INADEQUATE BINDING OF SLIDE CAUSED BY IMPROPER REFURBISHMENT.
